# SDR 99FDEA00129

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727233
- Aircraft serial: 22035
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 65249203
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

99-83 - AFT SWITCH BLEED AIR TO NR 2 BLEED LWR AFT BODY OVERHEAT LIGHT ON. REMOVED AND REPLACED FIRE AND OVERHEAT DETECTOR IN REF WITH OVERHEAT DETECTION TROUBLESHOOT CHART 26-14-000-1. OPS CK NORMAL.
